# SDR CALA2025012700200

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 77,233 hours, 29,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 654A000134
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWT WET AREA INNER CHORD HAS CORROSION AT STA 293 RBL 52. DOT 251-022 REF AAR N/R 9940374 REMOVED AND REPLACED INNER CHORD AT FWD WET AREA BETWEEN ST 293 TO STA 360 RBL 52 IAW SRM 51-40-02-06-0 AND DWG 141A2310 SHEET 9.
